Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15765
Title: Wedge stability analysis considering dilatancy of discontinuities
Authors: Wang, YJ
Yin, JH 
Issue Date: 2002
Source: Rock mechanics and rock engineering, 2002, v. 35, no. 2, p. 127-137 How to cite?
Journal: Rock Mechanics and Rock Engineering 
Abstract: A method for the calculation of the factor of safety by using the limit equilibrium method and considering the dilatancy of discontinuities on which the wedge rests is addressed. The direction of shear force on each discontinuity plane is determined by considering the dilative movement along the discontinuous plane. The variation of factor of safety with a dilative coefficient is also clarified.
URI: http://hdl.handle.net/10397/15765
ISSN: 0723-2632
DOI: 10.1007/s006030200016
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

24
Last Week
0
Last month
0
Citations as of Oct 8, 2018

WEB OF SCIENCETM
Citations

19
Last Week
0
Last month
0
Citations as of Oct 19, 2018

Page view(s)

67
Last Week
0
Last month
Citations as of Oct 15, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.